# SDR CALA2014012200104

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 39,686 hours, 12,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5246U7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0576 PASSENGER CABIN L4 THRESHOLD HAS CORROSION BS 1646 & LBL 57 JUST INBD OF DRAINAGE INTERCOSTAL.  R & R CORRODED INTERCOSTAL ANGLE AT PASSENGER CABIN L4 THRESHOLD BS 1646 LBL 57.  JUST AFT INBD OF DRAINAGE IAW B757- 300 SRM 51-40-02, 51-10-02, 53-00-51.
